# SDR CA120326004

- Difficulty date: March 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,255 hours
- Engine: Pwc PW150A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Burned
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK TO CYYT DUE TO SMOKE IN COCKPIT.  FOUND CAPT`S FWD WINDSHIELD HEAT ELECTRICAL TERMINAL BURNT. WINDSHIELD REPLACED.
